I needed to sleep well tonight so I took some extra phosphatidylserine and lithium orotate, and instead of sleeping well I am wide awake, almost like a shot of coffee. A step back, let me explain. I've been taking lithium orotate for a while now and it really helps me calm down. I take about 10 of the 120 mg pills per day (equivalent of 50 mg of elemental lithium per day). My doctor thinks I should take even more, or switch to a low dose of pharmaceutical lithium, because my blood lithium is very low. Normally I take about 3 of the L.O. pills at night, but I wanted to sleep better so I upped that to 5 tonight. L.O. seems to make me calmer so that seemed like a good idea. That was the first change. Second, I took extra phos. serine complex-- normally I take 1000 mg, and I took 2000 mg instead. I've read that phos. serine causes sedation in general, so I always take it at night, and I assumed extra would lead to better sleep (and faster onset of sleep). I also take rispderal at night, 2 mg. I took some extra risperdal which is a powerful sedating medicine. So I am astonished to find myself at 3 AM feeling completely awake, I mean COMPLETELY awake and alert and totally unable to sleep. Does anyone here know more about these supplements than I do, and can explain this reaction?